# SDR UIEA2019081535088

- Difficulty date: August 12, 2019
- Submitted: August 15, 2019
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 101,584 hours, 19,500 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Rivet
- Part number: MS206155M7
- Condition: Damaged
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING SURFACE NO.2 ENG R/H CORE COWL INNER FACE AFT LATCH COVER( REPLACE DAMAGE PARTS WITH NEW PARTS IAW SRM 51-40-02-05-G-0 REV.110 AND GOODRICH CMM 71-13-24 REV.44. JOB COMPLETED AND COND CHK NML
